# SDR 2021FA0000311

- Difficulty date: November 4, 2021
- Submitted: November 4, 2021
- Operation: General aviation
- Aircraft: N261PA
- Make and model: Braero HAWKER1000
- Aircraft serial: 259003
- Aircraft time: 11,353 hours, 7,767 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge
- Part number: 259WG10112A
- Part serial: DHB1002
- Condition: Corroded
- Location: Aileron Trim Tab
- Part time: 11,353 hours, 7,767 cycles
- Component: Aileron Tab
- Component part number: 259WG10112A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON SIGNIFICANT CORROSION FOUND AT CENTER TRIM TAB HINGE, AROUND BONDING STRAP ATTACHMENT HOLE, IN AFT SPAR STRUCTURE. TEXTRON ENGINEERING NOTIFIED AND NO REPAIR ALLOWED. NO NEW REPLACEMENT AILERONS AVAILABLE. ACQUIRED AS REMOVED RH AILERON S/N DHB1002 AND SAME IRREPARABLE CORROSION FOUND. ACQUIRED SECOND AS REMOVED RH AILERON S/N DHB1032 AND SAME IRREPARABLE CORROSION FOUND. WE NOW HAVE THREE RH AILERONS FROM THREE DIFFERENT AIRCRAFT WITH UNAIRWORTHY RH AILERONS DUE TO SIGNIFICANT CORROSION OF THE AFT SPAR STRUCTURAL CASTINGS.
